# SDR CA000209032

- Difficulty date: January 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 24,998 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF NOSE GEAR DOOR REMAINED OPENWITH 31GA DOOR LOCK SENSOR ECAMWARNING. SENSOR REPLACED.
